# SDR DALA2025011000218

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,604 hours, 29,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6662264) FWD ENTRY DOOR UPPER GUIDE / REALEASE ARM BROKEN AT DEPARTURE. R/R FWD ENTRY DOOR GUIDE ARM PER B737 AMM 52-11. DOOR CKS NORMAL OK FOR SVC.
